# SDR 3RAA2014FA0000064

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N495CS
- Make and model: Casa C212CC
- Aircraft serial: 195
- Aircraft time: 10,487 hours, 14,737 cycles
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB3TN5
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 2124619500
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 10,487 hours, 14,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION,  MAINTENANCE DISCOVERED THE PILOT'S RUDDER PEDAL ADJUSTMENT SHAFT SUPPORT CRACKED.  AIRCRAFT WAS TAKEN OUT OF SERVICE AND REPLACEMENT PART IS ON ORDER.
